Alert archive / Delaware / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2015, 5:12 PM EDT for Sussex County, Delaware. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- Aug 11, 2015, 6:45 PM EDT
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 20 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
929
WWUS81 KPHI 112112
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015
DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...
AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.
LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
3907 7541 3878 7512 3880 7509 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3860 7506
3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:17 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 11, 3:17 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT TUE AUG 11 2015 .SYNOPSIS... A COLD FRONT WILL CROSS OUR REGION THIS EVENING AND MOVE OUT OVER THE ATLANTIC WATERS. HIGH PRESSURE THEN MOVES INTO THE REGION FOR WEDNESDAY AND CONTINUES INTO SATURDAY. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION LATE ON SATURDAY, THEN STALL AND GRADUALLY WEAKEN. HIGH PRESSURE BUILDS BACK INTO THE AREA FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE WATER VAPOR IMAGERY SHOWS AN UPPER-LEVEL TROUGH AMPLIFYING INTO THE NORTHEAST AND MID ATLANTIC. AT THE SURFACE, A COLD FRONT WILL MOVE ACROSS OUR AREA THROUGH THE EVENING. INCREASING BREAKS IN THE CLOUDS IS ALLOWING HEATING TO TAKE PLACE, RESULTING IN SOME INCREASE OF THE INSTABILITY FROM WEST TO EAST IN TIME FOR THE COLD FRONT TO ARRIVE. THE LIFT FROM THE INCOMING COLD FRONT AND UPPER-LEVEL TROUGH IS RESULTING IN SCATTERED CONVECTION, WHICH HAS BEEN ORGANIZING INTO A FEW LINE SEGMENTS. THE SOUNDINGS AND A MESOANALYSIS INDICATES THAT THE LAPSE RATES ARE WEAK ABOVE THE BOUNDARY LAYER AND THE SHEAR HAS DECREASED SOME FROM EARLIER. THIS SHOULD KEEP MUCH OF THE THUNDERSTORM ACTIVITY IN CHECK AS MOST UPDRAFTS DO NOT BECOME ROBUST. HOWEVER, THERE IS AN ISOLATED CHC ESPECIALLY WITHIN A LINE SEGMENT THAT LOCALLY STRONG WINDS OCCUR WITH A STRONGER CORE. IN ADDITION, WHILE THE PW VALUES HAVE COME DOWN SOME THERE STILL IS PLENTY OF MOISTURE IN PLACE WHICH WILL RESULT IN LOCAL DOWNPOURS. THE STORM MOTIONS ARE DECENT THEREFORE ANY HEAVY RAIN WILL BE BRIEF. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST LATER THIS AFTERNOON AND THIS EVENING AS THE COLD FRONT WORKS ITS WAY THROUGH. THE PRESENCE OF THE UPPER-LEVEL TROUGH SETTLING IN AND ITS ASSOCIATED CYCLONIC FLOW MAY KEEP SOME RESIDUAL CLOUDS AROUND THROUGH THE NIGHT. THE DEW POINTS ARE FORECAST TO GRADUALLY DROP THROUGH THE NIGHT FROM WEST TO EAST AS A WIND SHIFT TO THE NORTHWEST BRINGS IN SOME DRIER AIR. WHILE PATCHY FOG CANNOT BE RULED OUT AS WINDS GO LIGHTER, ENOUGH DRYING MAY LIMIT ANY DEVELOPMENT. AS FOR THE LOW TEMPERATURES, WE USED MOSTLY A NAM/GFS MOS BLEND. THE HOURLY TEMPERATURES AND DEW POINTS WERE ADJUSTED WITH THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS USED FOR BLENDING INTO THIS EVENING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A SHARPENING UPPER-LEVEL TROUGH WILL DOMINATE OUR WEATHER DURING WEDNESDAY. THIS WILL RESULT IN CYCLONIC FLOW WITH LOW-LEVEL DRYING OCCURRING. WE ARE ANTICIPATING SOME BREEZE FOR AWHILE WITH MIXING AS HIGH PRESSURE REMAINS CENTERED TO OUR WEST AND LOW PRESSURE MOVES INTO THE CANADIAN MARITIMES. SOME SHORT WAVES TRAVELING THROUGH THE TROUGH WILL COMBINE WITH DAYTIME HEATING AND COLDER AIR ALOFT. THIS SHOULD RESULT IN CUMULUS DEVELOPMENT, ALTHOUGH THIS COULD BECOME MORE WIDESPREAD THAN CURRENTLY ANTICIPATED. WE PAINTED IN MORE CLOUD COVER ACROSS THE NORTHERN AREAS IN THE AFTERNOON, CLOSER TO CORE OF THE COLDER AIR ALOFT. IF WE CAN GET ENOUGH VERTICAL GROWTH TO THE CLOUDS, A FEW SHOWERS OR EVEN A THUNDERSTORM CANNOT BE RULED OUT WITH THE BETTER CHC ACROSS THE NORTH. AS A RESULT, WE CARRIED SLIGHT CHC POPS IN THE AFTERNOON ACROSS THE NORTH. AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS MOS THEN MADE SOME LOCAL TWEAKS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THIS TIME PERIOD STARTS WITH DRIER THAN NORMAL DEWPOINTS ACROSS THE REGION IN THE WAKE OF THE COLD FRONTAL PASSAGE. NIGHTTIME LOW TEMPERATURES WILL BE COOLER THAN NORMAL UNDER MOSTLY CLEAR SKIES. THE EAST COAST TROUGH GRADUALLY FILLS AND LIFTS NORTHWARD DURING THIS TIME PERIOD. MORE NORMAL TEMPERATURES AND DEWPOINTS MOVE INTO THE REGION OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK AS THE SUBTROPICAL RIDGE EXERTS A GREATER INFLUENCE. A WEAKENING COLD FRONTAL BOUNDARY EARLY IN THE WEEKEND BRINGS A SLIGHT CHANCE OF PRECIPITATION AND MOT MUCH ELSE. WARM AND HUMID CONDITIONS WILL BE THE MAIN WEATHER STORY FOR SUNDAY INTO TUESDAY, WITH SOME LOCATIONS APPROACHING THE 90 DEGREE MARK AS WE MOVE INTO THE SECOND HALF OF AUGUST. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF THIS AFTERNOON...CEILINGS IN THE 2500-5000 FOOT RANGE, WITH MOST NOW OCCURRING IN THE VFR CATEGORY. SOME SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS THE AREA ORGANIZED AS A FEW LINE SEGMENTS, WITH THE BETTER COVERAGE AFTER 19Z SHIFTING INTO THE KTTN TO KPHL TO KILG CORRIDOR ON EASTWARD. SOUTHWEST WINDS AROUND 10 KNOTS, BECOMING WESTERLY ESPECIALLY TOWARD EARLY EVENING. TONIGHT...ANY SHOWERS OR THUNDERSTORMS END MAINLY EARLY FROM WEST TO EAST, OTHERWISE VFR. WEST TO NORTHWEST WINDS AROUND 5 KNOTS. WEDNESDAY...VFR WITH SCATTERED TO POSSIBLY BROKEN CLOUD COVERAGE DEVELOPING AROUND 5000 FEET. AN ISOLATED SHOWER OR THUNDERSTORM MAY DEVELOP IN THE AFTERNOON ESPECIALLY NORTH OF KPHL. NORTHWEST WINDS INCREASING TO AROUND 10 KNOTS. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...MAINLY VFR WITH MOSTLY LIGHT SW WINDS. && .MARINE... A SOUTH TO SOUTHWEST FLOW WILL GRADUALLY DIMINISH INTO THIS EVENING AND THEN TURN WEST AND NORTHWEST TONIGHT AS A COLD FRONT MOVES THROUGH. SOME SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT, WITH A CHC OF LOCALIZED GUSTY THUNDERSTORM WINDS. THE SEAS ARE AROUND 5 FEET ON THE COASTAL WATERS AND THESE WILL SUBSIDE THROUGH TONIGHT. AS A RESULT, WE KEPT THE 04Z ENDING TIME OF THE SMALL CRAFT ADVISORY. NORTHWESTERLY FLOW IS EXPECTED WEDNESDAY WITH CONDITIONS BELOW ADVISORY CRITERIA. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE ANTICIPATED. GENERALLY SW WINDS THROUGH THE TIME PERIOD. && .RIP CURRENTS... A GUSTY SOUTHERLY WIND AHEAD OF A COLD FRONT COMBINED WITH ROUGHER CONDITIONS IN THE SURF ZONE /SHORTER WAVE PERIOD/ IS RESULTING IN A MODERATE RISK THROUGH THIS EVENING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455. && SYNOPSIS...SZATKOWSKI NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...SZATKOWSKI AVIATION...GORSE MARINE...GORSE/SZATKOWSKI RIP CURRENTS...GORSE
Hazardous weather outlook, Aug 11, 3:47 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT TUE AUG 11 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-122000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-122000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-122000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH EARLY THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 3:30 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT TUE AUG 11 2015
DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-027-PAZ070-071-102-
104-112030-
KENT-INLAND SUSSEX-NEW CASTLE-CECIL-CAROLINE-TALBOT-KENT-QUEEN
ANNE'S-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CAMDEN-PHILADELPHIA-EASTERN MONTGOMERY-EASTERN
CHESTER-DELAWARE-
330 PM EDT TUE AUG 11 2015
...LINE OF SCATTERED STRONG THUNDERSTORMS MOVING THROUGH
DELMARVA AND INTO SOUTHWEST NEW JERSEY...
AT 328 PM EDT...A LINE OF SCATTERED STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MORRIS PARK TO NEAR BECKETT TO NEW CASTLE TO NEAR
DELAWARE CITY TO NEAR ELKTON TO NEAR HAVRE DE GRACE TO NEAR BETTERTON
TO NEAR ROCK HALL...AND MOVING EAST AT 30 MPH.
LOCATIONS LIKELY IMPACTED THROUGH 430 PM INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...VINELAND...DOVER...MILLVILLE...
BRIDGETON...MIDDLETOWN...ELKTON...GLOUCESTER CITY...CENTERVILLE...
CHERRY HILL...EVESHAM...MOUNT LAUREL...CHESTER...DEPTFORD...
VOORHEES...MEDFORD...WEST DEPTFORD AND GLASSBORO.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3925 7623 3943 7599 3955 7603 3961 7571
4005 7526 3987 7445 3973 7474 3952 7499
3939 7503 3930 7531 3946 7554 3957 7551
3962 7557 3972 7551 3962 7561 3946 7559
3911 7540 3877 7569 3903 7624
TIME...MOT...LOC 1928Z 292DEG 26KT 3997 7524 3976 7541 3965 7557 3960
7564 3957 7588 3949 7608 3938 7615 3913 7630Special weather statement, Aug 11, 4:11 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT TUE AUG 11 2015
NJZ012>015-018>020-027-PAZ071-106-112115-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-MERCER-CAMDEN-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN BURLINGTON-PHILADELPHIA-LOWER
BUCKS-
411 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL NEW
JERSEY...
AT 409 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST BRUNSWICK TO CAMDEN...AND MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS LIKELY IMPACTED THROUGH 5 PM INCLUDE...
TRENTON...CAMDEN...SANDY HOOK...CHERRY HILL...MIDDLETOWN...OLD
BRIDGE...HOWELL...EAST BRUNSWICK...EVESHAM...MOUNT LAUREL...
MARLBORO...MANALAPAN...WILLINGBORO...MEDFORD...TINTON FALLS...
HOLMDEL...LUMBERTON...RED BANK...FLORENCE AND BURLINGTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. UP TO AN INCH OF RAIN IS POSSIBLE
WITH THE STRONGEST STORMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3979 7469 3992 7515 4044 7441 4046 7425
4044 7420 4046 7418 4041 7402 4044 7399
4048 7402 4047 7399 4037 7397
TIME...MOT...LOC 2009Z 266DEG 24KT 4040 7440 3993 7511Special weather statement, Aug 11, 4:32 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE AUG 11 2015
MDZ015-019-020-112200-
CAROLINE-TALBOT-QUEEN ANNE'S-
432 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...SOUTHWESTERN
QUEEN ANNE'S AND SOUTHERN CAROLINE COUNTIES...
AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GRASONVILLE TO NEAR TALBOT TO NEAR CHESAPEAKE BEACH...
AND MOVING SOUTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3881 7631 3885 7637 3883 7629 3890 7629
3879 7620 3895 7623 3891 7630 3898 7623
3898 7621 3871 7572 3864 7571 3870 7590
3857 7604 3876 7622 3871 7628 3878 7629
3876 7632
TIME...MOT...LOC 2031Z 295DEG 13KT 3895 7618 3885 7627 3869 7646Special weather statement, Aug 11, 4:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT TUE AUG 11 2015
DEZ002-NJZ016-021-023-024-112200-
KENT-SALEM-CAPE MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
435 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
WESTERN CAPE MAY...SOUTHEASTERN SALEM AND CUMBERLAND COUNTIES...
AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OLIVET TO GREENWICH TO CLAYTON...AND MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...LAUREL LAKE...
WOODBINE...ELMER...WEST CAPE MAY...GREENWICH...SHILOH...FAIRTON...
BRICKSBORO...SEABROOK FARMS...NEWPORT...PORT ELIZABETH...NORTH CAPE
MAY...CEDARVILLE...ROSENHAYN...WOODLAND BEACH AND GOSHEN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. AN INCH OF RAIN WITHIN AN HOUR IS LIKELY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS LINE.
LAT...LON 3901 7496 3913 7489 3917 7490 3919 7503
3922 7503 3918 7515 3924 7517 3930 7526
3930 7531 3923 7540 3919 7540 3932 7554
3936 7550 3933 7550 3936 7540 3942 7543
3963 7515 3918 7476 3893 7496
TIME...MOT...LOC 2034Z 330DEG 17KT 3955 7518 3940 7537 3927 7564Special weather statement, Aug 11, 5:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT TUE AUG 11 2015
NJZ013-014-019-020-026-027-112200-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
508 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...NORTHERN OCEAN AND CENTRAL BURLINGTON
COUNTIES...
AT 505 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM FARMINGDALE TO NEAR CEDAR GLEN
LAKES TO LEISURETOWNE TO EVESHAM...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR PART OF THE AREA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORMS ARE MOVING TOWARD THE OCEAN AND MONMOUTH COUNTY BEACHES.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS AT THE VERY FIRST SIGN OF THREATENING WEATHER.
LOCATIONS LIKELY TO BE IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...JACKSON...HOWELL...EVESHAM...
MEDFORD...TINTON FALLS...BEACHWOOD...TABERNACLE...MANASQUAN...POINT
PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...FARMINGDALE...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN
WEST AND HOLIDAY CITY SOUTH.
LAT...LON 4006 7405 4007 7406 4006 7412 4004 7405
3988 7408 3994 7408 3994 7415 3992 7411
3987 7415 3981 7434 3978 7467 3985 7491
3990 7495 3992 7477 4000 7451 4029 7419
4026 7399
TIME...MOT...LOC 2105Z 288DEG 18KT 4022 7419 3999 7444 3990 7470 3989
7489Special weather statement, Aug 11, 5:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015
DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...
AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.
LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
3907 7541 3878 7512 3880 7509 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3860 7506
3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:44 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Aug 11, 4:48 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 4 hr |
| Aug 11, 2:32 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 58 min |
| Aug 11, 3:16 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 59 min |
| Aug 11, 3:30 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Salem | 60 min |
| Aug 11, 4:11 PM EDT | Special Weather Statement | PHI | Burlington, Middlesex, Monmouth | 64 min |
| Aug 11, 4:35 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 85 min |
| Aug 11, 4:50 PM EDT | Special Marine Warning | PHI | 85 min | |
| Aug 11, 4:56 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| Aug 11, 5:08 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 52 min |
| Aug 11, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 27 min |
| Aug 11, 6:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Aug 11, 6:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Aug 11, 2:54 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 66 min |
| Aug 11, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 57 min |
| Aug 11, 4:32 PM EDT | Special Weather Statement | PHI | Talbot | 88 min |
Nearby
Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.